# SDR SWAA2024121777871

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 26,254 hours, 13,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O-HEADEMERGENCY EXIT ROW SIGN FELL OFF ITS FRAME<[01] REINSTALLED OVERHEAD EXIT ROW SIGN LENS. REF AMM 33-51-01.
